# SDR DALA2022032301882

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AFT CABIN FLOOR BEAM Y464 FRAME 68-69 STR 23LH HAS CORROSION. CORRECTIVE ACTION: REMOVED CORROSION FROM AFT MAIN CABIN FLOOR BEAM Y464 FR 68-69 STR 23LH IAW AIRBUS 319 SRM 51-74 (2166249)
